Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Interpolation of $ l\sp{q}$ sequences by $ H\sp{p}$ functions

Authors: B. A. Taylor and D. L. Williams
Journal: Proc. Amer. Math. Soc. 34 (1972), 181-186
MSC: Primary 30A78
MathSciNet review: 0294652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is pointed out that the method used by L. Carleson to study interpolation by bounded analytic functions applies to the study of the analogous problem for $ {H^p}$ functions. In particular, there exist sequences of points in the unit disc which are not uniformly separated, but which are such that every $ {l^q}$ sequence can be interpolated along this sequence by an $ {H^p}$ function $ (1 \leqq p \leqq q \leqq + \infty )$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78

Additional Information

Keywords: Interpolation, $ {H^p}$ spaces, analytic functions, subharmonic functions
Article copyright: © Copyright 1972 American Mathematical Society